Panadol ActiFast - 14 Tablets

£2.99
2267071

Relief of tension headaches, period pains, toothache.
See details below, always read the label.
Suitable for: Adults and children aged 12 years and over
Active ingredients: Paracetamol

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Not available online

Only available in our in-store pharmacies.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Panadol Actifast has a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets you can swallow to give fast pain relief of headaches, including migraine and tension headaches, toothache, backache, rheumatic and muscle pain and period pain.

It also relieves sore throat and the fever, aches and pains of colds and flu.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Adults and children aged 12 years and over:

Swallow 2 tablets with half a glass of water (100ml), every 4 hours as needed.

Do not take more frequently than every 4hours.

Do not take more than 8 tablets in 24 hours.

Do not take more than the recommended dose.

Do not give to children under 12 years.

Immediate medical advice should be sought in the event of an overdose, even if you fell well, because of the risk of delayed, serious liver damage

If your symptoms persist consult your doctor.

Hazards and Cautions

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.

Ask your doctor before you take this medicine:

If you have liver or kidney disease, including alcoholic liver disease

If you are on a controlled sodium diet.

Storage

Do not store above 25°C

Keep out of the reach and sight of children

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Paracetamol

Ingredients

Active ingredients: Each tablet contains Paracetamol 500 mg

Also contains: Sodium Bicarbonate, Starch, Pregelatinised, providone, Maize Starch, Potassium Sorbate, (E202), Microcrystaline Cellulose, Magnesium Stearate, Carbauba Wax, Titanium Dioxed (E171), Polydextrose, Hypromellose, Glycerol Triacetate, Polyethylene Glycol.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.